# SDR SWAA2012122110827

- Difficulty date: December 20, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N944WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36659
- Aircraft time: 9,908 hours, 5,803 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 07313
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED LENS COVER MISSING ON TRACK LIGHTING BY EXIT DOOR.  INSTALLED LENS IAW MM.
